Rational points on singular intersections of quadrics

Browning TD, Munshi R. 2013. Rational points on singular intersections of quadrics. Compositio Mathematica. 149(9), 1457–1494.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
Browning, Timothy DIST Austria ; Munshi, Ritabrata
Abstract
Given an intersection of two quadrics X Pm1, with m > 9, the quantitative arithmetic of the set X(Q) is investigated under the assumption that the singular locus of X consists of a pair of conjugate singular points defined over Q(i).
Publishing Year
Date Published
2013-09-01
Journal Title
Compositio Mathematica
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
149
Issue
9
Page
1457 - 1494
IST-REx-ID
246

Cite this

Browning TD, Munshi R. Rational points on singular intersections of quadrics. Compositio Mathematica. 2013;149(9):1457-1494. doi:10.1112/S0010437X13007185
Browning, T. D., & Munshi, R. (2013). Rational points on singular intersections of quadrics. Compositio Mathematica. Cambridge University Press. https://doi.org/10.1112/S0010437X13007185
Browning, Timothy D, and Ritabrata Munshi. “Rational Points on Singular Intersections of Quadrics.” Compositio Mathematica. Cambridge University Press, 2013. https://doi.org/10.1112/S0010437X13007185.
T. D. Browning and R. Munshi, “Rational points on singular intersections of quadrics,” Compositio Mathematica, vol. 149, no. 9. Cambridge University Press, pp. 1457–1494, 2013.
Browning TD, Munshi R. 2013. Rational points on singular intersections of quadrics. Compositio Mathematica. 149(9), 1457–1494.
Browning, Timothy D., and Ritabrata Munshi. “Rational Points on Singular Intersections of Quadrics.” Compositio Mathematica, vol. 149, no. 9, Cambridge University Press, 2013, pp. 1457–94, doi:10.1112/S0010437X13007185.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar